Journal Article (242)

51.
Journal Article
Ahmad, M. I.; Benner, P.; Feng, L.: Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations 36 (1), pp. 25 - 44 (2019)
52.
Journal Article
Baumann, M.; Grundel, S.; Sauerteig, P.; Worthmann, K.: Surrogate Models in Bidirectional Optimization of Coupled Microgrids. at-Automatisierungstechnik 67 (12), pp. 1035 - 1046 (2019)
53.
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Solution Formulas for Differential Sylvester and Lyapunov Equations. CALCOLO: A Quarterly on Numerical Analysis and Theory of Computation 56 (4), 51, 23 pages (2019)
54.
Journal Article
Benner, P.; Dufrechou, E.; Ezzatti, P.; Remón, A.; Saak, J.: A GPU-Aware Mixed-Precision Solver for Low-Rank Algebraic Riccati Equations. Concurrency and Computation: Practice and Experience 31 (6), e4462, 12 pages (2019)
55.
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B. N.; Yang, C.: Computing the Density of States for Optical Spectra of Molecules by Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 382, pp. 221 - 239 (2019)
56.
Journal Article
Benner, P.; Seidel-Morgenstern, A.; Zuyev, A.: Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions. Applied Mathematical Modelling 69, pp. 287 - 300 (2019)
57.
Journal Article
Benner, P.; Cao, X.; Schilders, W.: A Bilinear H2 Model Order Reduction Approach to Linear Parameter-Varying Systems. Advances in Computational Mathematics 45 (5-6), pp. 2241 - 2271 (2019)
58.
Journal Article
Benner, P.; Herzog, R.; Lang, N.; Riedel, I.; Saak, J.: Comparison of Model Order Reduction Methods for Optimal Sensor Placement for Thermo-Elastic Models. Engineering Optimization 51 (3), pp. 465 - 483 (2019)
59.
Journal Article
Benner, P.; Himpe, C.: Cross-Gramian-Based Dominant Subspaces. Advances in Computational Mathematics 45 (5-6), pp. 2533 - 2553 (2019)
60.
Journal Article
Benner, P.; Mitchell, T.: Extended and Improved Criss-Cross Algorithms for Computing the Spectral Value Set Abscissa and Radius. SIAM Journal on matrix analysis and applications 40 (4), pp. 1325 - 1352 (2019)
61.
Journal Article
Benner, P.; Onwunta, A.; Stoll, M.: A Low-Rank Inexact Newton-Krylov Method for Stochastic Eigenvalue Problems. Computational Methods in Applied Mathematics 19 (1), pp. 5 - 22 (2019)
62.
Journal Article
Benner, P.; Trautwein, C.: Optimal Control Problems Constrained by the Stochastic Navier-Stokes Equations with Multiplicative Lévy Noise. Mathematische Nachrichten 292 (7), pp. 1444 - 1461 (2019)
63.
Journal Article
Feng, L.; Benner, P.: A New Error Estimator for Reduced-Order Modeling of Linear Parametric Systems. IEEE Transactions on Microwave Theory and Techniques 67 (12), pp. 4848 - 4859 (2019)
64.
Journal Article
Goyal, P. K.; Redmann, M.: Time-Limited H2-Optimal Model Order Reduction. Applied Mathematics and Computation 355, pp. 184 - 197 (2019)
65.
Journal Article
Köhler, M.; Saak, J.: Frequency Scaling and Energy Efficiency regarding the Gauss-Jordan Elimination Scheme with Application to the Matrix-Sign-Function on OpenPOWER 8. Concurrency and Computation: Practice and Experience 31 (6), e4504, 16 pages (2019)
66.
Journal Article
Kürschner, P.; Dolgov, S.; Harris, K. D.; Benner, P.: Greedy Low-Rank Algorithm for Spatial Connectome Regression. The Journal of Mathematical Neuroscience 9, 9, 22 pages (2019)
67.
Journal Article
Litvinenko, A.; Keyes, D.; Khoromskaia, V.; Khoromskij, B. N.; Matthies, H. G.: Tucker Tensor Analysis of Matérn Functions in Spatial Statistics. Computational Methods in Applied Mathematics 19 (1), pp. 101 - 122 (2019)
68.
Journal Article
Pontes Duff, I.; Goyal, P. K.; Benner, P.: Balanced Truncation for a Special Class of Bilinear Descriptor Systems. IEEE Control Systems Letters 3 (3), pp. 535 - 540 (2019)
69.
Journal Article
Saak, J.; Siebelts, D.; Werner, S. W. R.: A Comparison of Second-Order Model Order Reduction Methods for an Artificial Fishtail. at - Automatisierungstechnik 67 (8), pp. 648 - 667 (2019)
70.
Journal Article
Wahl, H.; Richter, T.; Lehrenfeld, C.; Heiland, J.; Minakowski, P.: Numerical Benchmarking of Fluid-Rigid Body Interactions. Computers and Fluids 193, 104290, 17 pages (2019)
71.
Journal Article
Yue, Y.; Feng, L.; Benner, P.: Reduced-Order Modelling of Parametric Systems via Interpolation of Heterogeneous Surrogates. Advanced Modeling and Simulation in Engineering Sciences 6, 10, 33 pages (2019)
72.
Journal Article
Altmann, R.; Heiland, J.: Regularization and Rothe Discretization of Semi-Explicit Operator DAEs. International Journal of Numerical Analysis and Modeling 15 (3), pp. 452 - 478 (2018)
73.
Journal Article
Antoulas, A. C.; Benner, P.; Feng, L.: Model Reduction by Iterative Error System Approximation. Mathematical and Computer Modelling of Dynamical Systems 24 (2), pp. 103 - 118 (2018)
74.
Journal Article
Baran, B.; Benner, P.; Heiland, J.; Saak, J.: Optimal Control of a Stefan Problem Fully Coupled with Incompressible Navier-Stokes-Equations and Mesh Movement. Analele Stiintifice ale Universitatii Ovidius Constanta - Seria Matematica 26 (2), pp. 11 - 40 (2018)
75.
Journal Article
Baumann, M.; Astudillo, R.; Qiu, Y.; Ang, E. Y. M.; van , v. G.; Plessix, R.-E.: An MSSS-preconditioned Matrix Equation Approach for the Time-Harmonic Elastic Wave Equation at Multiple Frequencies. Computational Geosciences 22 (1), pp. 43 - 61 (2018)
76.
Journal Article
Baumann, M.; Benner, P.; Heiland, J.: Space-time Galerkin POD with Application in Optimal Control of Semi-Linear Parabolic Partial Differential Equations. SIAM Journal on Scientific Computing 40 (3), pp. A1611 - A1641 (2018)
77.
Journal Article
Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations. Numerische Mathematik 138 (2), pp. 301 - 330 (2018)
78.
Journal Article
Benner, P.; Faßbender, H.; Yang, C.: Some Remarks on the Complex J-Symmetric Eigenproblem. Linear Algebra and Its Applications 544, pp. 407 - 442 (2018)
79.
Journal Article
Benner, P.; Goyal, P. K.; Gugercin, S.: H2-Quasi-Optimal Model Order Reduction for Quadratic-Bilinear Control Systems. SIAM Journal on Matrix Analysis and Applications 39 (2), pp. 983 - 1032 (2018)
80.
Journal Article
Benner, P.; Heiland, J.: Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback. International Journal of Robust and Nonlinear Control 28 (4), pp. 1218 - 1232 (2018)
81.
Journal Article
Benner, P.; Himpe, C.; Mitchell, T.: On Reduced Input-Output Dynamic Mode Decomposition. Advances in Computational Mathematics 44 (6), pp. 1751 - 1768 (2018)
82.
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B. N.: Range-Separated Tensor Format for Many-Particle Modeling. SIAM Journal on Scientific Computing 40 (2), pp. A1034 - A1062 (2018)
83.
Journal Article
Benner, P.; Lowe, R.; Voigt, M.: L-Norm Computation for Large-Scale Descriptor Systems Using Structured Iterative Eigensolvers. Numerical Algebra, Control and Optimization 8 (1), pp. 119 - 133 (2018)
84.
Journal Article
Benner, P.; Mena, H.: Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations. Journal of Numerical Mathematics 26 (1), pp. 1 - 20 (2018)
85.
Journal Article
Benner, P.; Mitchell, T.: Faster and More Accurate Computation of the H Norm via Optimization. SIAM Journal on Scientific Computing 40 (5), pp. A3609 - A3635 (2018)
86.
Journal Article
Benner, P.; Qiu, Y.; Stoll, M.: Low-Rank Eigenvector Compression of Posterior Covariance Matrices for Linear Gaussian Inverse Problems. SIAM/ASA Journal on Uncertainty Quantification 6 (2), pp. 965 - 989 (2018)
87.
Journal Article
Benner, P.; Trautwein, C.: A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications 457 (1), pp. 776 - 802 (2018)
88.
Journal Article
Freitag, M. A.; Kürschner, P.; Pestana, J.: GMRES Convergence Bounds for Eigenvalue Problems. Computational Methods in Applied Mathematics 18 (2), pp. 203 - 222 (2018)
89.
Journal Article
Grushkovskaya, V.; Zuyev, A.; Ebenbauer, C.: On a Class of Generating Vector Fields for the Extremum Seeking Problem: Lie Bracket Approximation and Stability Properties. Automatica 94, pp. 151 - 160 (2018)
90.
Journal Article
Himpe, C.: emgr - The Empirical Gramian Framework. Algorithms 11 (7), 91 (2018)
91.
Journal Article
Himpe, C.; Leibner, T.; Rave, S.: Hierarchical Approximate Proper Orthogonal Decomposition. SIAM Journal on Scientific Computing 40 (5), pp. A3267 - A3292 (2018)
92.
Journal Article
Hund, M.; Saak, J.: A Connection between Time Domain Model Order Reduction and Moment Matching for LTI Systems. Mathematical and Computer Modelling of Dynamical Systems 24 (5), pp. 455 - 484 (2018)
93.
Journal Article
Jongsma, H.-J.; Mlinarić, P.; Grundel, S.; Benner, P.; Trentelman, H. L.: Model Reduction of Linear Multi-Agent Systems by Clustering and with H2- and H-Error Bounds. Mathematics of Control, Signals, and Systems 30 (1), 6 (2018)
94.
Journal Article
Kürschner, P.: Balanced Truncation Model Order Reduction in Limited Time Intervals for Large Systems. Advances in Computational Mathematics 44 (6), pp. 1821 - 1844 (2018)
95.
Journal Article
Redmann, M.; Benner, P.: Singular Perturbation Approximation for Linear Systems with Lévy Noise. Stochastics and Dynamics 18 (4), 1850033 (2018)
96.
Journal Article
Redmann, M.; Kürschner, P.: An Output Error Bound for Time-Limited Balanced Truncation. Systems & Control Letters 121, pp. 1 - 6 (2018)
97.
Journal Article
Stillfjord, T.: Singular Value Decay of Operator-Valued Differential Lyapunov and Riccati Equations. SIAM Journal on Control and Optimization 56 (5), pp. 3598 - 3618 (2018)
98.
Journal Article
Yücel, H.; Stoll, M.; Benner, P.: Adaptive Discontinuous Galerkin Approximation of Optimal Control Problems Governed by Transient Convection-Diffusion Equations. Electronic Transactions on Numerical Analysis 48, pp. 407 - 434 (2018)
99.
Journal Article
Ahmad, M. I.; Baur, U.; Benner, P.: Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems. Journal of Computational and Applied Mathematics 316, pp. 15 - 28 (2017)
100.
Journal Article
Ahmad, M. I.; Benner, P.; Goyal, P. K.: Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems. Journal of Computational and Applied Mathematics 315, pp. 303 - 318 (2017)
Go to Editor View